# SDR SWIA201541024

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 30,695 hours, 25,466 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Failed
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE LT THRUST LEVER WOULD NOT MOVE IN FLIGHT.  SHUTDOWN ENGINE.   R & R LT ENGINE THROTTLE PUSH/PULL CABLE AND CONTROL GEAR BOX IAW AMM.
